# SDR HEEA083386

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45272
- Aircraft time: 19,537 hours
- Engine: Allsn 250C*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6896888
- Part serial: AP31104
- Condition: Cracked
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR SCROLL CRACKED AT THE 8 O`CLOCK POSITION. REPLACED SCROLL.
